# SDR SIMA201034902

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 20,981 hours, 17,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: AN34A
- Condition: Broken
- Location: Main Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3240 THE FLIGHT ATTENDANT COULD NOT OPEN THE MAIN DOOR WITH INSIDE DOOR HANDLE.  DOOR COULD BE OPENED FROM THE OUTSIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND MAIN DOOR INTERNAL BOLT BROKEN.  REMOVED AND REPLACED BOLT IAW EMB 140 52-18-00-841 STEP I PREPARATION STEP 2.  THE OPERATIONAL CHECK OF THE DOOR HANDLE WAS GOOD IAW EMB 140 52-18-00 AMM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
